# SDR SWAA2023042028703

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 68,887 hours, 41,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE COVER HAS A GAP<[01] VERIFIED PROPER INSTALLATION OF AFT SERVICE DOOR SLIDE IN REFERENCE TO AMM 25-66-01 AND MT 725-61-06. NO DEFECTS NOTED. A/C OKAY FOR SERVICE.
